×

zbMATH — the first resource for mathematics

Regularity of solutions of nonlinear variational inequalities. (English) Zbl 0277.49003

MSC:
49J99 Existence theories in calculus of variations and optimal control
47F05 General theory of partial differential operators (should also be assigned at least one other classification number in Section 47-XX)
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Brezis, H., & G. Stampacchia, Sur la régularité de la solution d’inéquations elliptiques. Bull. Soc. Math. France 96, 153-180 (1968)
[2] Frehse, J., On the regularity of the solution of a second order variational inequality. Boll. Un. Mat. Ital. 6, 312-315 (1972) · Zbl 0261.49021
[3] Frehse, J., On the regularity of solutions of linear elliptic variational inequalities. (Unpublished paper) · Zbl 0482.35018
[4] Gerhardt, C., Hypersurfaces of prescribed mean curvature over obstacles. Math. Z. (to appear) · Zbl 1017.53053
[5] Hartmann, P., & G. Stampacchia, On some nonlinear elliptic differential functional equations. Acta Math. 115, 271-310 (1966). · Zbl 0142.38102 · doi:10.1007/BF02392210
[6] Kinderlehrer, D., The coincidence set of solutions of certain variational inequalities. Arch. Rational Mech. Analysis 40, 231-250 (1971) · Zbl 0219.49014 · doi:10.1007/BF00281484
[7] Lewy, H., & G. Stampacchia, On existence and smoothness of solutions of some noncoercive variational inequalities. Arch. Rational Mech. Anal. 41, 241-253 (1971) · Zbl 0237.49005 · doi:10.1007/BF00250528
[8] Stampacchia, G., Le problème de Dirichlet pour les équations elliptiques du second ordre à coefficients discontinus. Ann. Inst. Fourier XV, 189-258 (1965) · Zbl 0151.15401
[9] Brezis, H., & D. Kinderlehrer, The smoothness of solutions to nonlinear variational inequalities (to appear)
[10] Stampacchia, G., Equations elliptiques du second ordre à coefficients discontinus. Sém. Math. Sup. Université de Montréal 1966 · Zbl 0151.15501
[11] Greco, D., Nuove formule integrali di maggiorazione per le soluzione di un’equazione lineare di tipo ellitico ed applicazioni alla teoria del potenziale. Ricerce Mat. 5, 126-149 (1956) · Zbl 0072.31001
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.